Harmonic close-to-convex mappings.

Jahangiri, Jay M.; Silverman, Herb

Journal of Applied Mathematics and Stochastic Analysis (2002)

  • Volume: 15, Issue: 1, page 23-28
  • ISSN: 2090-3332

How to cite


Jahangiri, Jay M., and Silverman, Herb. "Harmonic close-to-convex mappings.." Journal of Applied Mathematics and Stochastic Analysis 15.1 (2002): 23-28. <http://eudml.org/doc/49556>.

author = {Jahangiri, Jay M., Silverman, Herb},
journal = {Journal of Applied Mathematics and Stochastic Analysis},
keywords = {harmonic mappings; convex; close-to-convex},
language = {eng},
number = {1},
pages = {23-28},
publisher = {Hindawi Publishing Corporation, New York},
title = {Harmonic close-to-convex mappings.},
url = {http://eudml.org/doc/49556},
volume = {15},
year = {2002},

AU - Jahangiri, Jay M.
AU - Silverman, Herb
TI - Harmonic close-to-convex mappings.
JO - Journal of Applied Mathematics and Stochastic Analysis
PY - 2002
PB - Hindawi Publishing Corporation, New York
VL - 15
IS - 1
SP - 23
EP - 28
LA - eng
KW - harmonic mappings; convex; close-to-convex
UR - http://eudml.org/doc/49556
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.